Quaecumque VeraDepartment of Mathematical and Statistical Sciences
.
Jack Macki
Jack Macki
Professor
Ph.D., California

Office: CAB 617
Phone: (780) 492-5725
Fax: (780) 492-6826
Email:



Research Interests
I have been interested in the application of 1) semigroup methods and 2) topological methods, applied to nonlinear problems in ordinary differential equations, control theory and models for hysteresis.

Selected Publications
[1] J. Macki, P. Nistri and P. Zecca, Math. Models for hysteresis, SIAM Review 35 (1993), 94-123.

[2] J. Macki, Periodic solutions to differential equations with delay, Can. Appl. Math. Quarterly 4 (1996), 197-210.

[3] Roberto Dragoni, J. Macki, P. Nistri and P. Zecca, Solution Sets of Differential Equations in Abstract Spaces, Pitman Research Notes in Math., Vol. 342, Longman, Harlow, 1996.


Department of Mathematical and Statistical Sciences
University of Alberta
632 Central Academic Building
Edmonton, AB T6G 2G1
Phone: 780.492.3396
Fax: 780.492.6826
Last modified 7.25.02
Contact department
CAB

Home | U of A | Faculty of Science | Privacy Statement  |  | Site Map |